# SDR AALA202405013213

- Difficulty date: May 1, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N987NN
- Make and model: Boeing 737823
- Aircraft serial: 33247
- Aircraft time: 22,984 hours, 9,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Dislodged
- Location: Row 16
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERHEAD EXIT LIGHT ROW 16 HIT BY PASSENGER BAG HANGING BY WIRES. REINSTALLED EMERGENCY LIGHT. OPERTIONAL CHECK NORMAL. PER MM 33-51-01.
